# SDR ABXA20130524461

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 876
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM RT SIDE LOWER FLANGE FS 876 CORRODED.  ACFT GROUNDED, BLENDED AREA IAW SRM 53-50-12, FIG 101. AREA IS WITHIN LIMITS .
